Piriteze Allergy Tablets - 30

£9.99
30 UNI | £33.30 per 100UNI
6216145

For relief from the symptoms of hayfever, skin allergies, pet allergies, mould spore allergies.
See details below, always read the label
Suitable for:
Adults & children over 6 years
Active ingredients: Cetirizine hydrochloride

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.

Collect 36 Boots Advantage Card points with this purchase

Arrow Product details

To relieve the symptoms of:

  • hayfever
  • skin allergies
  • pet allergies
  • mould spore allergies
  • house dust mite allergies

Suitable for

Adults & children over 6 years

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use

For oral use only.

Adults and children aged 12 years and over: One tablet once a day.

Children aged 6 to 12 years: Half a tablet twice a day

Children under 6 years: Not recommended. See leaflet for further advice.

Do not exeed the stated dose.

Hazards and Cautions

Before using this medicine:

This medicine can make you feel sleepy. Do not drive or use machines while taking this medicine until you are sure you are not affected. See the leaflet for more information.

Avoid alcoholic drink.

If symptoms persist, or if you are pregnant or breast-feeding, consult your doctor.


Storage

Keep out of the sight and reach of children.


Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Each tablet contains the active ingredient Cetirizine hydrochloride 10mg

Ingredients

Active ingredients: Each tablet contains the active ingredient Cetirizine hydrochloride 10mg

Other ingredients: Lactose

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.